Cite This Item

Copy Citation

MLA
“THE PEARSON FREQUENCY FUNCTIONS.” Fourier Series and Orthogonal Polynomials, by DUNHAM JACKSON, 1st ed., vol. 6, Mathematical Association of America, 1941, pp. 142–148, www.jstor.org/stable/10.4169/j.ctt5hh8cf.9. Accessed 28 July 2021.
APA
JACKSON, D. (1941). THE PEARSON FREQUENCY FUNCTIONS. In Fourier Series and Orthogonal Polynomials (pp. 142-148). Mathematical Association of America. Retrieved July 28, 2021, from http://www.jstor.org/stable/10.4169/j.ctt5hh8cf.9
CHICAGO
JACKSON, DUNHAM. "THE PEARSON FREQUENCY FUNCTIONS." In Fourier Series and Orthogonal Polynomials, 142-48. Mathematical Association of America, 1941. Accessed July 28, 2021. http://www.jstor.org/stable/10.4169/j.ctt5hh8cf.9.

Export Citation

Export a RIS file (For EndNote, ProCite, Reference Manager, Zotero, Mendeley…)
Export a Text file (For BibTex)
Note: Always review your references and make any necessary corrections before using. Pay attention to names, capitalization, and dates.